# SDR AALA202407080594

- Difficulty date: June 25, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 35,199 hours, 15,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: DBF21381
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSOIN ON AFT CARGO COMPARTMENT TRANSITION PANEL FROM STA 767 TO STA 727, LBL 25. REPLACED TRANSITION PANEL PER AARD 51-00-05-01.
